Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1581 to 1600 of 1878

1581
Stable nonconforming quadrilateral finite elements for the Stokes problem

Kim, Y; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.101 - 112, 2000-10

1582
STANDING WAVE CONCENTRATING ON COMPACT MANIFOLDS FOR NONLINEAR SCHRODINGER EQUATIONS

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Oshita, Yoshihito, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.14, no.3, pp.825 - 842, 2015-05

1583
STANDING WAVES OF NONLINEAR SCHRODINGER EQUATIONS WITH OPTIMAL CONDITIONS FOR POTENTIAL AND NONLINEARITY

Bae, Soohyun; Byeon, Jaeyoungresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.12, no.2, pp.831 - 850, 2013-03

1584
Standing waves of nonlinear Schrodinger equations with the gauge field

Byeon, Jaeyoungresearcher; Huh, Hyungjin; Seok, Jinmyoung, JOURNAL OF FUNCTIONAL ANALYSIS, v.263, no.6, pp.1575 - 1608, 2012-09

1585
Starvation Driven Diffusion as a Survival Strategy of Biological Organisms

Cho, Eunjoo; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.5, pp.845 - 870, 2013-05

1586
State of the Art of Anti-Screen Capture Protection Techniques

Lee, Young; Hahn, SangGeunresearcher, KSII TRANSACTIONS ON INTERNET AND INFORMATION SYSTEMS, v.15, no.5, pp.1871 - 1890, 2021-05

1587
Statistical inference and visualization in scale-space for spatially dependent images

Vaughan, Amy; Jun, Mikyoung; Park, Cheolwooresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.41, no.1, pp.115 - 135, 2012-03

1588
Statistical inference and visualization in scale-space using local likelihood

Park, Cheolwooresearcher; Huh, Jib, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.57, no.1, pp.336 - 348, 2013-01

1589
Statistical inference using generalized linear mixed models under informative cluster sampling

Kim, Jae Kwangresearcher; Park, Seunghwan; Lee, Youngjo, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.4, pp.479 - 497, 2017-12

1590
Statistical matching using fractional imputation

Kim, Jae Kwangresearcher; Berg, Emily; Park, Taesung, SURVEY METHODOLOGY, v.42, no.1, pp.19 - 40, 2016-06

1591
Statistical Scale Space Methods

Park, Cheolwooresearcher; Jeon, Yongho; Kang, Kee-Hoon, INTERNATIONAL STATISTICAL REVIEW, v.85, no.1, pp.33 - 35, 2017-04

1592
Statistics for products of traces of high powers of the Frobenius class of hyperelliptic curves in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.7, pp.1519 - 1530, 2019-08

1593
Statistics of traces of high powers of the Frobenius for biquadratic function fields over finite fields

Bae, Sunghanresearcher, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.8, pp.1675 - 1691, 2019-09

1594
Steinness of bundles with fiber a Reinhardt bounded domain

Oeljeklaus, Karl; Zaffran, Danresearcher, BULLETIN DE LA SOCIETE MATHEMATIQUE DE FRANCE, v.134, no.4, pp.451 - 473, 2006

1595
Stochastic differential equations with critical drifts

Nam, Kyeongsikresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.9, pp.5366 - 5393, 2020-09

1596
Stochastic geometry analysis of the correlation between consecutive packet transmissions in WLAN

Oh, Youngrock; Hwang, Gangukresearcher, ANNALS OF OPERATIONS RESEARCH, v.293, no.1, pp.213 - 235, 2020-10

1597
Stochastic ordering and robustness in classification from a Bayesian network

Kim, Sung-Horesearcher, DECISION SUPPORT SYSTEMS, v.39, no.3, pp.253 - 266, 2005-05

1598
Strategic Grazing in Beef-Pastures for Improved Soil Health and Reduced Runoff-Nitrate-A Step towards Sustainability

Dahal, Subash; Franklin, Dorcas; Subedi, Anish; Cabrera, Miguel; Hancock, Dennis; Mahmud, Kishan; Ney, Laura; et al, SUSTAINABILITY, v.12, no.2, 2020-01

1599
Stress scenario selection by empirical likelihood

Glasserman, Paul; Kang, Chulmin; Kang, Wan-Moresearcher, QUANTITATIVE FINANCE, v.15, no.1, pp.25 - 41, 2015-01

1600
STRONG COHOMOLOGICAL RIGIDITY OF A PRODUCT OF PROJECTIVE SPACES

Choi, Suyoung; Suh, Dong Youpresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.4, pp.761 - 765, 2012-07

Discover

rss_1.0 rss_2.0 atom_1.0